Model independent analysis of Lambda baryon polarizations in Lambda(b)->Lambda l(+)l(-) decay


Creative Commons License

Aliev T. , Ozpineci A. , Savci M.

PHYSICAL REVIEW D, vol.67, no.3, 2003 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1103/physrevd.67.035007
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We present a model independent analysis of Lambda baryon polarizations in the Lambda(b)-->Lambdal(+)l(-) decay. The sensitivity of the averaged Lambda polarizations to the new Wilson coefficients is studied. It is observed that there exist certain regions of the new Wilson coefficients where the branching ratio coincides with the standard model prediction, while the Lambda baryon polarizations deviate from the standard model results remarkably.